# SDR IPXA2020103061871

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53612306206
- Condition: Cracked
- Location: Frames 12-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 UPON REMOVED OF LAV SUPPORT Y1959 FR 12-FR 17 FOUND WEB AT FR 12A TO FR 14 CRACKED.  REMOVED & REPLACED WEB, IAW SRM 51-40-21.
